Doctor insights on:
Is It Okay To Drink Alcohol While Using Treatment Prescribed For Conjunctivitis
Alcohol is available in many beverages, from beer and wine to the more potent distilled spirits, such as gin, rye, and whiskey. There appear to be at least small health benefits of small amounts of alcohol use (fewer than five drinks per week), especially of red wine Excessive alcohol use can lead to addiction and severe social and physical complications. Excess long term alcohol use is the most common cause of cirrhosis of the ...Read more
Yes: There is no interaction between them.Get a more detailed answer ›
What do you advise if I'm taking besivance (besifloxacin) for a conjunctivitis bacterial infection in my eye. can I drink alcohol?
Every time I get: this question, nobody ever says "can I have one drink, or drink a six pack." One or two occasional social drinks while being treated for an infection is unlikely to cause problems, but any larger amount or regular drinking is a bad idea. Alcohol impairs our immune function and ability to fight infections, and has drug interactions with a large number of meds, including some antibiotics. ...Read more
Yes: There is no issue with this.Get a more detailed answer ›
I have bacterial pink eye. I just started my antibiotic eye drops yesterday. It's called tobramycin ophthalmic. Can I drink alcohol while on the eye d?
Can you drink alcohol while taking Homeopathically Vh Essentials? Would it affect my treatment as we'll. thank you
Alcohol: In moderate amounts...is not harmful, This is true whatever health "systems" you believe in Hope this helps! Dr Z ...Read more
Can i drink alcohol (500ml - 1l) if i am on doxy + cipro (ciprofloxacin) or is it not recommended? (i am on my 3rd day treatment)
No: I am not sure you are being serious in asking whether drinking 1/2 liter to a full liter a day of some kind of distilled sprits is "recommended?" It isn't recommended for ANYBODY, let alone someone being treated for an infection. Since you are on 2 antibiotics, I will assume its a serious infection. Alcohol impairs our immune system and healing. This is a dangerous amount of alcohol. Stop now. ...Read moreSee 4 more doctor answers
What would happen if i drink alcohol while on treatment with lithobid, Depakote and seroquel (quetiapine)?
Nothing helpful: As you have probably been told by your physician, drinking alcohol with medications like lithobid, depakote, and seroquel (quetiapine) is not recommended. It will accentuate central nervous system depression, leaving you sedated or worse. Additionally, alcohol may destabilize your sleep and mood further. Maintaining balance is essential for people on such medications. Please abstain from alcohol. ...Read moreSee 2 more doctor answers